| Model Number |
MC2AVR1 |
| Medical Device Problem Codes |
High impedance (1291); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that intra operatively during the placement of the leadless implantable pulse generator (ipg), high impedance was noted on multiple deployments.The deployment button on the delivery system was not working.Recapturing difficulty was noted and the system was eventually successfully recaptured.The leadless implantable pulse generator (ipg) was attempted not used.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.